EMIS ELibM Electronic Journals Publications de l'Institut Mathématique, Nouvelle Série
Vol. 98(112), pp. 211–218 (2015)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home


Pick a mirror


On a type of semi-symmetric metric connection on a riemannian manifold

Uday Chand De, Ajit Barman

Department of Pure Mathematics, University of Calcutta, Kolkata, India; Department of Mathematics, Kabi Nazrul Mahavidyalaya, Sonamura, India

Abstract: We study a type of semi-symmetric metric connection on a Riemannian manifold whose torsion tensor is almost pseudo symmetric and the associated $1$-form of almost pseudo symmetric manifold is equal to the associated $1$-form of the semi-symmetric metric connection.

Keywords: semi-symmetric metric connection; almost pseudo symmetric manifold; quasiconstant curvature; torseforming vector field

Classification (MSC2000): 53C25

Full text of the article: (for faster download, first choose a mirror)

Electronic fulltext finalized on: 18 Nov 2015. This page was last modified: 6 Jan 2016.

© 2015 Mathematical Institute of the Serbian Academy of Science and Arts
© 2015–2016 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition